As of late I have had frequent bowel movements, a lot of gas, and weight gain. I'm not sure if they are related, but I would like to know what may be the cause. A little history... I am taking several medications for depression: Lamictal, Effexor XR, Abilify. I am also taking synthroid for Hypothyroidism, a cholesterol medication, and birth control.
Some antidepressants do cause weight gain. But since there is a change in your bowel habits I would see a Gastroenterologist to find out what is going on. It doesn't sound serious, and may just be related to what you are eating. But it's always best to check things out to be on the safe side. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.